Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 9, 2021, 2:47 PM EDT for Barrow County, Gwinnett County, Walton County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2021, 2:47 PM EDT (18:47 UTC)
- Expired
- Jul 9, 2021, 3:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
Counties Barrow County, GA, Gwinnett County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 785 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
404
WWUS82 KFFC 091847
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
247 PM EDT Fri Jul 9 2021
GAZ025-034-035-037-045-047-091915-
Jackson GA-Walton GA-Barrow GA-DeKalb GA-Gwinnett GA-Oconee GA-
247 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JACKSON...NORTHWESTERN
WALTON...BARROW...DEKALB...GWINNETT AND NORTHWESTERN OCONEE COUNTIES
UNTIL 315 PM EDT...
At 247 PM EDT...a line of strong thunderstorms extended from Duluth
to near Snellville to near Mountain Park, moving east at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include
Lawrenceville, Winder, Monroe, Snellville, Buford, Lilburn,
Loganville, Braselton, Auburn, Dacula, Grayson, Hoschton, Bethlehem,
Between, Carl, Tucker, Mountain Park, Fort Yargo State Park, Windsor
and Harbin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3413 8377 3389 8359 3377 8370 3384 8427
3393 8415 3407 8396
TIME...MOT...LOC 1847Z 281DEG 24KT 3400 8412 3390 8404 3380 8406
HAIL...0.25IN
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 2:01 PM EDT, 46 minutes earlier.
Area forecast discussion, Jul 9, 2:01 PM EDT, 46 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 201 PM EDT Fri Jul 9 2021 .UPDATE... Updated for the 18Z Aviation Discussion. && .PREV DISCUSSION... /Issued 1119 AM EDT Fri Jul 9 2021/ UPDATE... A cluster of showers and thunderstorms has entered far north Georgia ahead of a disturbance traversing the upper level northwesterly flow, and will continue to descend southward into the forecast area over the next several hours. The 12Z morning sounding indicates some modest cooling at the mid levels. This, combined with dewpoints in the upper 60s to low 70s and temperatures reaching into the 80s, will serve to destabilize the airmass through the rest of this morning and afternoon. SBCAPE values have already increased to near 2000 J/kg and will increase further to 3000-3500 J/kg by mid-afternoon. As a result, isolated storms within this cluster could become strong to severe, and capable of producing damaging wind gusts, along with frequent lightning and heavy rain. King PREV DISCUSSION... /Issued 715 AM EDT Fri Jul 9 2021/ PREV DISCUSSION... /Issued 340 AM EDT Fri Jul 9 2021/ Morning Area Forecast Discussion... SHORT TERM /Today through Saturday/... 500mb analysis shows a trough along the southeastern seaboard with NW flow aloft across the CWA. The NW flow aloft will remain in place through Saturday. The models are progging several upper disturbances to drop SE in the flow, each potentially enhancing convective development, especially along a weak surface front/trough dropping south across northern portions of the state. The weak surface boundary currently stretches from the southern Ohio Valley back through the Lower Mississippi River Valley. The boundary should slowly slip south through today and begin approaching northern GA late this afternoon. Do think some of the models are a little too fast with the southward progression. The front/trough should remain across northern GA through Saturday. PWATs remain pretty high and are averaging 2"+ through the period. There will be abundant moisture/heating for afternoon/evening convection. Each little disturbance aloft in the mid level flow will help steepen lapse rates a bit, with some marginal values later this afternoon. A little better lapse rates are progged on Saturday, especially north of I-20. Boundary layer winds remain light, so any storms that develop will be capable of producing locally heavy rainfall. A few strong thunderstorms are possible and an isolated severe thunderstorm isn't out of the question, but organized severe weather is not anticipated through Saturday. NListemaa LONG TERM /Saturday Night through Thursday/... No major forecast concerns expected through the long term period with daytime temps slightly below normal and rain chances slightly above normal. Bermuda high firmly set up to the east with a cutoff upper low developing and remaining stationary over the Midwest Sunday, opening up and lifting NE possibly on Monday. A couple weak tropical waves possibly pushing in from the ESE along the southwestern periphery of the Atlantic upper ridge into the southeast. No current model or NHC guidance suggest any development of these waves or others in the Atlantic basin. While there likely wont be any developed tropical systems, the moisture content will remain above average with PW values around or even a bit above 2.0 in, as noted in prev discussions. Any daytime convection that develops will have very heavy rain with intense rainfall rates of 2 in/hr and isolated total amounts 3 in. Previous long term discussion from yesterday follows... SNELSON PREV DISCUSSION... /Issued 335 AM EDT Thu Jul 8 2021/ LONG TERM /Saturday through Thursday/... The story through the long term period will be scattered to numerous showers and storms each afternoon and evening as the forecast area remains entrenched in a warm, tropical air mass. PWATs through the period are progged to range from 1.5" to just over 2.0", which is approaching the daily maximum value per sounding climo. The upper-level pattern will transition from weak flow on Saturday to meridional flow on Sunday as an upper low/trough digs across the central U.S. while the Bermuda High edges over the Eastern Seaboard. This will be the setup through Monday, with these two features promoting broad ascent and continued moisture advection across the CWA. As a result, will maintain chance to likely PoPs through the weekend. The upper trough will lift to the northeast over the course of Monday through Wednesday as the western extent of the Bermuda High spreads further across the Eastern Seaboard. Moisture advection around the western periphery of the high will keep the CWA in a soupy air mass. Daytime heating will generate scattered to numerous showers and storms each day through the remainder of the period. A few storms each day could be strong with the primary threats being locally heavy rainfall, frequent lightning, and gusty winds. Widespread severe weather is not anticipated at this time, as upper- level support/dynamics will be lacking. Martin && .AVIATION... 18Z Update... Numerous SHRA/TSRA is ongoing across northern Georgia and will continue to push south through the afternoon. There is a TEMPO for TSRA at ATL from 18-20Z followed by prevailing TSRA from 20-22Z when the main cluster of storms is expected to arrive. Precip chances are expected to diminish after sunset and come to an end by midnight. Mainly VFR conditions are ongoing, along with MVFR ceilings and visibility restrictions where SHRA/TSRA occurs. Some scattered MVFR level clouds are anticipated on Saturday morning. Winds will be mainly W through the period at 6-10 kts, with the exception of variable gusts near any SHRA/TSRA. //ATL Confidence...18Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 90 70 90 71 / 40 30 40 10 Atlanta 88 71 88 71 / 60 30 40 10 Blairsville 80 65 83 65 / 60 20 50 20 Cartersville 87 69 89 70 / 60 40 30 20 Columbus 91 71 91 71 / 40 30 30 10 Gainesville 87 70 88 70 / 60 30 40 10 Macon 92 71 90 71 / 40 30 30 10 Rome 87 70 89 71 / 60 30 40 20 Peachtree City 88 70 88 70 / 50 30 30 10 Vidalia 91 73 89 72 / 40 30 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa/King LONG TERM....SNELSON AVIATION...King
Hazardous weather outlook, Jul 9, 11:32 AM EDT, 3 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1132 AM EDT Fri Jul 9 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101545- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1132 AM EDT Fri Jul 9 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected across north and central Georgia this afternoon and evening. In addition, a few strong to severe thunderstorms will be possible, capable of producing damaging wind gusts, as well as frequent lightning and small hail. Very heavy rainfall could also occur with stronger storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered to numerous thunderstorms with very heavy rainfall are expected across north and central Georgia Friday through Thursday, mainly in the afternoon and evening. A few storms may become strong with gusty winds and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 9, 2:18 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
218 PM EDT Fri Jul 9 2021
GAZ021-032>034-043>046-091845-
North Fulton GA-Douglas GA-Rockdale GA-Cobb GA-Cherokee GA-DeKalb GA-
Gwinnett GA-South Fulton GA-
218 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...NORTHERN ROCKDALE...COBB...SOUTHWESTERN CHEROKEE...
DEKALB...SOUTHWESTERN GWINNETT AND NORTHEASTERN SOUTH FULTON COUNTIES
UNTIL 245 PM EDT...
At 217 PM EDT...a line of strong thunderstorms extended from near
Sweetwater Creek State Park to Decatur, Chamblee and Woodstock,
moving east at 25 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Douglasville, Decatur, Sandy Springs, Roswell,
Alpharetta, Smyrna, Dunwoody, East Point, Kennesaw, Duluth,
Woodstock, Acworth, Snellville, College Park, Lilburn, Chamblee,
Holly Springs and Norcross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3371 8478 3380 8463 3386 8452 3408 8468
3408 8466 3411 8466 3420 8447 3393 8405
3371 8398 3366 8448
TIME...MOT...LOC 1817Z 273DEG 22KT 3372 8462 3374 8423 3391 8428 3408
8451
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 9, 2:22 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
222 PM EDT Fri Jul 9 2021
GAZ019-020-030-031-091830-
Polk GA-Bartow GA-Paulding GA-Floyd GA-
222 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR POLK...SOUTHWESTERN BARTOW...
NORTHWESTERN PAULDING AND SOUTHERN FLOYD COUNTIES UNTIL 230 PM EDT...
At 221 PM EDT...a line of strong thunderstorms extended from near
Coosa to near Euharlee...and moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud-
to-ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Cedartown, Rockmart, Euharlee, Aragon, Cave Spring, Braswell,
Taylorsville, Fish Creek, Etna, Lindale, Antioch, Van Wert, Seney and
Stilesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3421 8517 3409 8484 3392 8492 3398 8540
3428 8546
TIME...MOT...LOC 1821Z 317DEG 17KT 3418 8543 3414 8500
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 9, 2:28 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
228 PM EDT Fri Jul 9 2021
GAZ036-037-047-049-050-091915-
Morgan GA-Walton GA-Clarke GA-Greene GA-Oconee GA-
228 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTHEASTERN WALTON...
SOUTHEASTERN CLARKE...NORTHWESTERN GREENE AND OCONEE COUNTIES UNTIL
315 PM EDT...
At 227 PM EDT...a strong thunderstorm was near Monroe, moving
southeast at 25 mph.
HAZARD...30 to 40 mph wind, up to penny sized hail and frequent
cloud-to-ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include
Monroe, Madison, Watkinsville, North High Shoals, Bostwick, Good
Hope, Bishop, Athens-Clarke County, Ebenezer, Wrayswood, Barnett
Shoals, Greshamville, Pannell, Farmington and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3381 8330 3381 8329 3380 8329 3379 8328
3377 8329 3376 8327 3361 8329 3357 8350
3376 8371 3388 8363 3387 8326
TIME...MOT...LOC 1827Z 302DEG 24KT 3377 8361
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 9, 2:33 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
233 PM EDT Fri Jul 9 2021
GAZ012>014-019>022-030>034-045-091900-
Dawson GA-Forsyth GA-Gwinnett GA-Paulding GA-Polk GA-North Fulton GA-
Cobb GA-Cherokee GA-Gordon GA-Bartow GA-DeKalb GA-Pickens GA-
Floyd GA-
233 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWSON...FORSYTH...
NORTHWESTERN GWINNETT...PAULDING...NORTHEASTERN POLK...NORTH
FULTON...COBB...CHEROKEE...SOUTHEASTERN GORDON...BARTOW...
NORTHWESTERN DEKALB...PICKENS AND SOUTHERN FLOYD COUNTIES UNTIL 300
PM EDT...
At 232 PM EDT...a line of strong thunderstorms extended from near
Cave Spring near Kennesaw to Canton and Jasper, moving southeast at
40 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, requent cloud-
to-ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Rome, Canton, Cartersville, Dallas, Cedartown,
Cumming, Jasper, Sandy Springs, Roswell, Johns Creek, Alpharetta,
Smyrna, Dunwoody, Milton, Kennesaw, Duluth, Woodstock and Acworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3419 8544 3421 8516 3431 8487 3445 8477
3460 8471 3458 8465 3455 8465 3456 8451
3455 8438 3448 8421 3420 8404 3417 8406
3415 8401 3407 8396 3380 8433 3382 8462
3394 8511 3412 8543
TIME...MOT...LOC 1832Z 301DEG 36KT 3414 8540 3406 8508 3404 8465 3425
8438 3459 8459
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 9, 2:36 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
236 PM EDT Fri Jul 9 2021
GAZ025-027-035>039-091900-
Wilkes GA-Madison GA-Jackson GA-Barrow GA-Oglethorpe GA-Clarke GA-
Oconee GA-
236 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKES...SOUTHERN
MADISON...SOUTHERN JACKSON...SOUTHEASTERN BARROW...OGLETHORPE...
CLARKE AND NORTHERN OCONEE COUNTIES UNTIL 300 PM EDT...
At 235 PM EDT...a line of strong thunderstorms extended from
Braselton to Comer and Tignall, moving southeast at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include
Jefferson, Watkinsville, Lexington, Athens, Braselton, Statham,
Arcade, Nicholson, Comer, Winterville, Bogart, Crawford, Colbert,
Tignall, Arnoldsville, Carlton, Rayle, Hull, Whitehall and
Athens-Clarke County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3389 8359 3413 8377 3405 8298 3403 8294
3402 8294 3401 8293 3401 8291 3398 8286
3398 8285 3399 8284 3397 8278 3399 8266
3398 8265 3386 8261 3387 8258 3387 8257
3383 8260 3373 8254
TIME...MOT...LOC 1835Z 321DEG 24KT 3393 8280 3407 8364
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 9, 2:47 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
247 PM EDT Fri Jul 9 2021
GAZ025-034-035-037-045-047-091915-
Jackson GA-Walton GA-Barrow GA-DeKalb GA-Gwinnett GA-Oconee GA-
247 PM EDT Fri Jul 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JACKSON...NORTHWESTERN
WALTON...BARROW...DEKALB...GWINNETT AND NORTHWESTERN OCONEE COUNTIES
UNTIL 315 PM EDT...
At 247 PM EDT...a line of strong thunderstorms extended from Duluth
to near Snellville to near Mountain Park, moving east at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include
Lawrenceville, Winder, Monroe, Snellville, Buford, Lilburn,
Loganville, Braselton, Auburn, Dacula, Grayson, Hoschton, Bethlehem,
Between, Carl, Tucker, Mountain Park, Fort Yargo State Park, Windsor
and Harbin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3413 8377 3389 8359 3377 8370 3384 8427
3393 8415 3407 8396
TIME...MOT...LOC 1847Z 281DEG 24KT 3400 8412 3390 8404 3380 8406
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 9:12 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Rockdale, Walton | 48 min |
| Jul 8, 9:56 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Oconee, Rockdale | 49 min |
| Jul 9, 11:23 AM EDT | Special Weather Statement | FFC | Whitfield | 22 min |
| Jul 9, 11:47 AM EDT | Special Weather Statement | FFC | Murray | 43 min |
| Jul 9, 12:29 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 31 min |
| Jul 9, 12:39 PM EDT | Special Weather Statement | FFC | Chattooga | 36 min |
| Jul 9, 1:01 PM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| Jul 9, 1:09 PM EDT | Special Weather Statement | FFC | Dodge | 36 min |
| Jul 9, 1:24 PM EDT | Special Weather Statement | FFC | Hall | 36 min |
| Jul 9, 1:27 PM EDT | Special Weather Statement | FFC | Chattooga | 33 min |
| Jul 9, 1:37 PM EDT | Special Weather Statement | FFC | Gordon | 38 min |
| Jul 9, 1:59 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Floyd, Walker, Whitfield | 31 min |
| Jul 9, 2:11 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Gordon | 34 min |
| Jul 9, 2:18 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Fulton | 27 min |
| Jul 9, 2:22 PM EDT | Special Weather Statement | FFC | Polk | 8 min |
| Jul 9, 2:28 PM EDT | Special Weather Statement | FFC | Morgan, Oconee | 47 min |
| Jul 9, 2:33 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Cobb, Forsyth, Paulding, Pickens and 1 more | 27 min |
| Jul 9, 2:36 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe, Wilkes | 24 min |
| Jul 9, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Gwinnett, Henry, Newton and 2 more | 35 min |
| Jul 9, 3:03 PM EDT | Special Weather Statement | FFC | Cobb, Forsyth, Fulton, Gwinnett | 27 min |
| Jul 9, 3:06 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Jasper, Putnam, Taliaferro, Warren and 1 more | 24 min |
| Jul 9, 3:11 PM EDT | Special Weather Statement | FFC | Henry, Newton, Rockdale | 19 min |
| Jul 9, 3:24 PM EDT | Special Weather Statement | FFC | Barrow, Henry, Morgan, Newton, Oconee, Rockdale and 1 more | 36 min |
| Jul 9, 3:32 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Douglas, Fulton | 28 min |
| Jul 9, 3:43 PM EDT | Special Weather Statement | FFC | Hancock, Putnam, Warren | 32 min |
| Jul 9, 4:04 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Fayette, Henry, Jasper, Spalding | 41 min |
| Jul 9, 4:15 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jefferson, Putnam | 45 min |
| Jul 9, 4:40 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Butts, Emanuel, Glascock, Hancock and 12 more | 50 min |
| Jul 9, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 40 min |
| Jul 9, 5:20 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 40 min |
| Jul 9, 5:34 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 11 min |
| Jul 9, 5:44 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Crawford, Laurens, Peach, Twiggs and 1 more | 46 min |
| Jul 9, 5:56 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs, Treutlen | 34 min |
| Jul 9, 6:28 PM EDT | Special Weather Statement | FFC | Bleckley, Crawford, Dodge, Houston, Laurens, Montgomery and 6 more | 62 min |
| Jul 9, 7:10 PM EDT | Special Weather Statement | FFC | Telfair, Wilcox | 65 min |
| Jul 9, 7:14 PM EDT | Special Weather Statement | FFC | Muscogee | 46 min |
| Jul 9, 7:26 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski, Wheeler | 34 min |
| Jul 9, 7:34 PM EDT | Special Weather Statement | FFC | Chattahoochee | 26 min |
| Jul 9, 7:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Macon, Marion, Schley | 46 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.